RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 123–128 (Mi de8540)  

Partial Differential Equations

On the Tricomi problem for the Chaplygin equation

K. B. Sabitov

Sterlitamak State Pedagogical Institute

Full text: PDF file (809 kB)

English version:
Differential Equations, 1995, 31:1, 110–115

Bibliographic databases:
UDC: 517.95
Received: 04.03.1994

Citation: K. B. Sabitov, “On the Tricomi problem for the Chaplygin equation”, Differ. Uravn., 31:1 (1995), 123–128; Differ. Equ., 31:1 (1995), 110–115

Citation in format AMSBIB
\Bibitem{Sab95}
\by K.~B.~Sabitov
\paper On the Tricomi problem for the Chaplygin equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 123--128
\mathnet{http://mi.mathnet.ru/de8540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369860}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 110--115


Linking options:
  • http://mi.mathnet.ru/eng/de8540
  • http://mi.mathnet.ru/eng/de/v31/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019